# SDR HEEA968415

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Weak
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINT OF WEAK SIGNAL. FOUND RECEIVE WEAK AND POWER OUT LOW,  ADJUSTED V101.  NO HELP.  REPLACED V101 CAVITY OSCILLATOR.  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY, PLACED IN FREEZER, HEATED AND VIBRATED.  BENCH CHECK GOOD.
